Rash is found among people who take Loestrin 24 Fe, especially for people who are female, 20-29 old , have been taking the drug for 6 - 12 months, also take medication Bactrim, and have Contraception . We study 607 people who have side effects while taking Loestrin 24 fe from FDA and social media. Among them, 9 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Loestrin 24 fe has active ingredients of ethinyl estradiol; norethindrone acetate. It is often used in birth control. (latest outcomes from Loestrin 24 fe 1,131 users)
Rash has been reported by people with breathing difficulty, erythema multiforme, fever, pain, drug ineffective (latest reports from 142,134 Rash patients).
On Jul, 24, 2016
607 people reported to have side effects when taking Loestrin 24 Fe.
Among them, 9 people (1.48%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't ...
Hi. I have been on Revlimid since the end of March this year. had a rash after 3 months on 10 mg and stopped the Revlimid for 3 weeks. the rash went away and I started Revlimid again at 15 mg. I am on my 6th cycle at 15 and the rash started again 3 weeks ago. My body is itching so bad I am going ...
Hi, I have been using Flonase less than a month...I have a rash on my arms,torso, and now spreading to my inner thighs. It is raw, burns and scaly. Anyone have suggestions on how to treat and how long it last? Thank You
Took low dose 8mg twice daily for 3.5 weeks. Dr increased to 24mg twice daily bc lower dose quit working. After 3rd dose on 24mg developed severe allergic reaction with a bumpy red rash on face, neck, chest, arms & stomach with itching . Required a trip to the er for treatment. Still on ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.